(navigation image)
Home American Libraries | Canadian Libraries | Universal Library | Community Texts | Project Gutenberg | Children's Library | Biodiversity Heritage Library | Additional Collections
Search: Advanced Search
Anonymous User (login or join us)
Upload

View the book

item image

Read Online
(133.9 K)PDF (Jstor.org)
(8.7 K)EPUB
Kindle
Daisy
(11.9 K)Full Text
(73.6 K)DjVu


All Files: HTTPS

Help reading texts

Resources

Bookmark

Standardization of Statistics in State Institutions (March 1, 1921)



fullscreen
Author: Pollock, Horatio M.
Volume: 17
Publisher: Quarterly Publications of the American Statistical Association
Language: English
Book contributor: JSTOR
Collection: jstor_quarpublamerstat; jstor_ejc; additional_collections

Description

"Standardization of Statistics in State Institutions" is an article from Quarterly Publications of the American Statistical Association, Volume 17.

View more articles from Quarterly Publications of the American Statistical Association.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2965322


See also: JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]


Be the first to write a review
Downloaded 16 times
Reviews

Selected metadata

Identifier: jstor-2965322
Article-type: misc
Imagecount: 5
Issn: 15225445
Journalabbrv: quarpublamerstat
Journaltitle: Quarterly Publications of the American Statistical Association
Mediatype: texts
Pagerange: 625-628
Source: http://www.jstor.org/stable/10.2307/2965322
Identifier-access: http://archive.org/details/jstor-2965322
Identifier-ark: ark:/13960/t2v426n64
Ppi: 300
Ocr: ABBYY FineReader 8.0